Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning sensation in the hands and feet. Had dengue in the past. Am I getting it again?

I had dengue fever in 2007, contracted it in Brazil. Incredible fevers, but also itching of the feet . just got back from Belize, and believe I was reinfected. No fever, but i have a burning searing sensation on back of hands, and top of feet. It s been 2 months since i ve been back from Belize, could there have been some permanent damage done? Ideas?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
Dengue fever can damage your lymphatic or circulatory system but it usually dose not present with burning feet and hand. Burning sensation can be caused by irritation of nerves by toxins produced in our body, diabetes, alcoholism and kidney disease.
You should also rule out Vitamin B12 deficiency by measuring blood levels.
Take healthy diet with low unsaturated fat and avoid alcoholism. Exercise regularly and drink enough water.
Contact your doctor to rule out disease that can cause burning sensation.
Hope it helps,
Take care!
Answered: Tue, 2 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor